# SDR MWEA001319

- Difficulty date: December 28, 2000
- Submitted: January 2, 2001
- Operation: Air carrier
- Aircraft: N601ME
- Make and model: Doug MD-88
- Aircraft serial: 49762
- Aircraft time: 42,135 hours, 15,052 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Illuminated
- Location: Auto Spoiler
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AUTO SPOILER FAILURE (DO NOT USE) LIGHT ILLUMINATED ON TAXI OUT.  --  DEFERRED AUTO SPOILER.
